# SDR WWMA9500027

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348SB
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 2121 · Air Distribution Fan
- Part: Recirc Fan
- Part number: EVCTA465A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 5183 DFW/TXK, PILOT REPORTED THAT DURING PREFLIGHT INSPECTION HE BECAME AWARE OF A SMELL OF SMOKE IN THE CABIN AREA.  MAINTENANCE PERSONNEL WERE SUMMONED AND DETERMINED THE PROBLEM TO BE A FAULTY RT COCKPIT RECIRCULATION FAN.  THE FAN WAS REPLACED, OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RELEASED BACK TO SERVICE.
